# SDR FDEA201005211606

- Difficulty date: May 21, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- Engine: Pwa PW4158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: R538000542040100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE INTERNAL STRUCTURE AT THE END FITTING AND BASE OF FRAME 39, PRESSURE BULKHEAD BELOW THE INBD COLD AIR MANIFOLD CHECK VALVE.  REMOVED PROFILE IAW SRM 51-40-21.  REMOVED 2 EA COUPLINGS IAW SRM 51-40-21, PARA 6&7.  REMOVED CORROSION IAW SRM 51-74-10.  FOUND TO BE OUT OF LIMITS IAW SRM 53-15-17.  CUT OUT DAMAGE IAW SRM 53-15-17.  FABBED EXTRUSION & SHIM IAW SRM 53-15-17.  LOCATED & DRILLED COUPLINGS IAW SRM 51-40-40.  ALODINED PARTS IAW SRM 51-21-10.  PRIMED & PAINTED IAW SRM 51-23-10.  INSTALLED EXTRUSION, SHIM & COUPLINGS IAW SRM 53-15-17, INSTALLED PROFILE IAW SRM 51-40-21, PARA 5.
